Osaka Journal of Mathematics

On the ${\rm BP}\sb{\ast}$-Hopf invariant

Yasumasa Hirashima

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 187-196.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757733

Mathematical Reviews number (MathSciNet)
MR0372851

Zentralblatt MATH identifier
0314.55019

Subjects
Primary: 55E25

Citation

Hirashima, Yasumasa. On the ${\rm BP}\sb{\ast}$-Hopf invariant. Osaka J. Math. 12 (1975), no. 1, 187--196. https://projecteuclid.org/euclid.ojm/1200757733


Export citation